Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: stimulants rainbowbrite

Posted by jerrympls on October 2, 2005, at 1:59:25

In reply to stimulants, posted by rainbowbrite on September 30, 2005, at 15:10:31

> Could they have adverse affects on the heart?
>
> Thanks

MOST definitely - and blood pressure too.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[561834]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jerrympls thread:561299
URL: http://www.dr-bob.org/babble/20050927/msgs/561834.html